# SDR 2004UALA00417

- Difficulty date: January 21, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 51,422 hours, 8,471 cycles
- Engine: Pwa PW4060
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL CONFIGURATION LIGHT ON 1 HOUR INTO FLIGHT.  FUEL IMBALANCE.
